# SDR P5CA2016022900048

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,441 hours, 19,403 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 453T2620273135
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FOUND FIRE EXT. TUBES PN 453T2620-273 AND PN 453T2620-135 DAMAGED.  REPLACED TUBES IAW AMM 26-23-11, REV 116 AND CONV J/C 371-26-20-C1361-001.
